Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 121, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 25, 2024, 12:22 PM EDT for 6 counties in Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2024, 12:22 PM EDT (16:22 UTC)
- Expired
- May 25, 2024, 1:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, GA, Butts County, GA, Jasper County, GA, Jones County, GA, Putnam County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 54 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1418 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted.
186
WUUS52 KFFC 251622
SVRFFC
GAC009-035-159-169-237-319-251700-
/O.NEW.KFFC.SV.W.0121.240525T1622Z-240525T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1222 PM EDT Sat May 25 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Wilkinson County in central Georgia...
Baldwin County in central Georgia...
Southwestern Putnam County in central Georgia...
Southeastern Butts County in central Georgia...
Northern Jones County in central Georgia...
Southern Jasper County in central Georgia...
* Until 100 PM EDT.
* At 1222 PM EDT, a severe thunderstorm was located over McElheneys
Crossroads, or near Monticello, moving southeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Milledgeville, Gray, Monticello, Gordon, Ivey, Flovilla,
Midway-Hardwick, Meriwether, Bradley, Wayside, Allenwood, Resseaus
Crossroads, Round Oak, Plant Harlee Branch, Hardwick, Browns
Crossing, McElheneys Crossroads, Ethridge, James, and Coopers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3284 8329 3317 8382 3320 8384 3320 8388
3323 8393 3338 8382 3320 8327 3319 8327
3318 8320 3314 8310
TIME...MOT...LOC 1622Z 301DEG 38KT 3326 8378
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
930
WWUS52 KFFC 251652
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1252 PM EDT Sat May 25 2024
GAC035-319-251702-
/O.CAN.KFFC.SV.W.0121.000000T0000Z-240525T1700Z/
Wilkinson GA-Butts GA-
1252 PM EDT Sat May 25 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILKINSON AND
SOUTHEASTERN BUTTS COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3293 8343 3299 8353 3316 8380 3334 8368
3328 8352 3320 8328 3319 8327 3318 8324
TIME...MOT...LOC 1652Z 301DEG 38KT 3309 8345
$$
GAC009-159-169-237-251700-
/O.CON.KFFC.SV.W.0121.000000T0000Z-240525T1700Z/
Baldwin GA-Putnam GA-Jones GA-Jasper GA-
1252 PM EDT Sat May 25 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR NORTHWESTERN BALDWIN...SOUTHWESTERN PUTNAM...NORTHERN JONES AND
SOUTHEASTERN JASPER COUNTIES...
At 1252 PM EDT, a severe thunderstorm was located over Blountsville,
or 7 miles northeast of Gray, moving southeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Milledgeville, Gray, Monticello, Meriwether, Ethridge, James,
Bradley, Wayside, Haddock, Resseaus Crossroads, Round Oak, Greenberry
Crossroads, Plant Harlee Branch, Hillsboro, Browns Crossing,
Stanfordville, Adgateville, and Blountsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3293 8343 3299 8353 3316 8380 3334 8368
3328 8352 3320 8328 3319 8327 3318 8324
TIME...MOT...LOC 1652Z 301DEG 38KT 3309 8345
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 10:47 AM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 25, 10:47 AM EDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1047 AM EDT Sat May 25 2024 ...Morning Update... .UPDATE... Issued at 1045 AM EDT Sat May 25 2024 Thunderstorms are currently moving through the ATL metro with a few storms having frequent lightning, heavy rainfall, and gusty winds. Storms should move out over the next few hours. Will continue to monitor the Southern CWA for convection potential this afternoon and evening. Currently conditions South of Macon have ample sun, so anticipating destabilization which could be tapped into by this morning's thunderstorm outflow. && .SHORT TERM... (Today through Sunday) Issued at 454 AM EDT Sat May 25 2024 Very diffluent flow aloft for the short term as the southeast is caught on the periphery of a subtropical ridge and another storm system moving through the Great Plains. Copious moisture remains in place with PWATs of 1.3-1.4" in place across the CWA. Convection tonight has been firing to the west and north of Georgia along a stalled boundary from previous storm system to impact Midwest and southern Great Plains. These storms will be very impactful to how convection today plays out. So far, more organized cold pool/MCS has yet to materialize out of this as some guidance had depicted, which decreases our chances of seeing organized linear system move through today. This means that convection may come from a few other sources today - any outflow that moves into northern GA and provides a source of lift (especially if something more organized does materialize), any mesoscale MCV/vortmax features from ongoing convection that advect in, and the already established theta-e gradient across the CWA from yesterday's storms and continued WAA today. Thinking we will see scattered afternoon thunderstorms develop and push to the east/southeast today from north GA down into central GA. Even with high level cloud cover we should warm up plenty this afternoon with highs in the upper 80s with even some 90s down in central Georgia. Forecast soundings once again show relatively moist upper levels which limits lapse rates a bit, but given how warm and moist surface gets we still manage 1000-1500 J/kg of CAPE. Hodographs are pretty straight, and Effective Shear is around 30 kts. Primary threats again will be an isolated severe storm across the area capable of quarter sized hail and damaging wind gusts. Marginal Risk (level 1 of 5) is in effect. Sunday during the day is looking relatively dry, though that may change as we move into the evening hours, which is where the long term picks up. It may be one of the hottest days of the year so far, with 90s potentially extending all the way up into the metro. Lusk && .LONG TERM... (Sunday night through Friday) Issued at 454 AM EDT Sat May 25 2024 Cold front still on schedule for early next week. The extended begins with the last shortwave moving out of the area and just ahead of the approaching cold front. The models are once again in good agreement with just slight differences in timing. Both the GFS and ECMWF show the next frontal boundary moving SE out of the Mid MS river valley late Sunday night and pushing into NW GA right around daybreak Monday. As it moves SE through the state Monday it is expected to weaken fairly substantially and stalling somewhere near the GA/FL border by Tue afternoon. As this front moves through Instability indices increase a bit and we will see High Temps Monday in the 80s and 90s across the state. This will create an environment conducive to showers and thunderstorms with some isolated severe storms especially along or just ahead of the frontal boundary. A drier airmass is expected to move into the region Tue/Wed behind the exiting frontal boundary with precip chances diminishing through the end of the week. Surface high pressure builds Southeastward from the Western great lake states with slightly cooler temps expected Wed though Fri. 01 && .AVIATION... (12Z TAFS) Issued at 744 AM EDT Sat May 25 2024 VFR outside precip, line of tsra in Northeast AL with sct ra across Northwest GA and far north metro. Ltg should stay further north ahead of line and within line. Challenge will be if line holds into metro, if it does will likely dive southward. MVFR to IFR conditions possible in tsra, though this should remain brief. Left vcsh after line for potential stratiform precip. Afternoon sct tsra possible, but dependent on morning convection. Otherwise winds SW at 5 to 10 kts. Potential MVFR to IFR overnight //ATL Confidence...12Z Update... Medium convection timing and intensity this morning. Low convection timing and intensity this afternoon. Medium Cigs overnight. High all other elements. SM && .PRELIMINARY POINT TEMPS/POPS... Athens 66 90 70 87 / 20 20 20 50 Atlanta 68 91 71 87 / 20 20 20 60 Blairsville 62 83 65 80 / 20 20 40 80 Cartersville 66 90 70 87 / 20 20 30 60 Columbus 70 91 72 90 / 20 10 0 40 Gainesville 68 89 70 85 / 20 20 30 70 Macon 68 92 71 90 / 20 10 0 40 Rome 66 90 70 87 / 20 20 50 60 Peachtree City 67 91 70 87 / 20 20 10 50 Vidalia 70 93 72 93 / 40 20 0 20 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Lusk LONG TERM....01 AVIATION...SM
Hazardous weather outlook, May 25, 11:49 AM EDT, 33 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1149 AM EDT Sat May 25 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1149 AM EDT Sat May 25 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms will continue across portions of north and central Georgia today. Strong to isolated severe thunderstorms will be possible, mainly along and south of the Interstate 85 corridor through the early evening hours. Any severe storms that develop will be capable of producing damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered thunderstorms are expected each day from Sunday through Tuesday, with the greatest coverage of storms generally across north Georgia. There is the potential that a few storms could become strong to severe during the afternoons on Sunday, capable of producing gusty to damaging winds, frequent lightning, and heavy rainfall. On Sunday night into Monday, there is a chance that strong to severe thunderstorms could become more organized and numerous ahead of a cold front advancing through the forecast area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, May 25, 10:10 AM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1010 AM EDT Sat May 25 2024
GAZ006>008-013>016-021>023-032>034-251445-
Dawson GA-Forsyth GA-Gwinnett GA-White GA-Lumpkin GA-Gilmer GA-
Hall GA-North Fulton GA-Union GA-Cobb GA-Cherokee GA-Pickens GA-
Fannin GA-
1010 AM EDT Sat May 25 2024
...Strong thunderstorms will impact portions of northwestern
Gwinnett, Hall, southern Union, southeastern Fannin, Cherokee,
Forsyth, northeastern Cobb, Lumpkin, eastern Gilmer, White, Dawson,
northeastern Fulton and Pickens Counties through 1045 AM EDT...
At 1008 AM EDT, a line of strong thunderstorms was along a line
extending from Pisgah to Kellogg Creek, and moving east at 45 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gainesville, Canton, Cumming, Dahlonega, Jasper, Cleveland,
Dawsonville, Mountain Park, Peachtree Corners, Sandy Springs,
Roswell, Johns Creek, Alpharetta, Dunwoody, Milton, Kennesaw, Duluth,
Woodstock, Acworth, and Sugar Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3471 8367 3422 8375 3389 8412 3394 8427
3396 8427 3397 8433 3396 8435 3408 8473
3408 8466 3421 8466 3481 8433
TIME...MOT...LOC 1408Z 288DEG 40KT 3473 8430 3413 8463
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 10:33 AM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1033 AM EDT Sat May 25 2024
GAZ043-044-054-055-251500-
Fayette GA-Douglas GA-Clayton GA-South Fulton GA-
1033 AM EDT Sat May 25 2024
...A strong thunderstorm will impact portions of northern Fayette,
central Douglas, southwestern Fulton and Clayton Counties through
1100 AM EDT...
At 1032 AM EDT, a strong thunderstorm was near Bill Arp, or 7 miles
southwest of Douglasville, moving east at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, Douglasville, Fayetteville, Jonesboro, City of South Fulton,
East Point, Union City, Forest Park, Riverdale, College Park,
Fairburn, Tyrone, Morrow, Hapeville, Palmetto, Lake City,
Chattahoochee Hills, Hartsfield-Jackson Airport, Bill Arp, and
Winston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3374 8483 3369 8445 3366 8436 3365 8435
3365 8431 3355 8429 3344 8439 3356 8482
3357 8481 3358 8487
TIME...MOT...LOC 1432Z 283DEG 31KT 3364 8476
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 10:50 AM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1050 AM EDT Sat May 25 2024
GAZ014>016-022>025-034>037-045>048-251515-
Banks GA-Dawson GA-Walton GA-Rockdale GA-Forsyth GA-Gwinnett GA-
White GA-Newton GA-Lumpkin GA-Hall GA-Jackson GA-Barrow GA-DeKalb GA-
Clarke GA-Oconee GA-
1050 AM EDT Sat May 25 2024
...Strong thunderstorms will impact portions of DeKalb, Gwinnett,
northwestern Clarke, Hall, Jackson, Newton, Rockdale, northwestern
Oconee, Barrow, Forsyth, southeastern Lumpkin, Banks, southern White,
Walton and southeastern Dawson Counties through 1115 AM EDT...
At 1048 AM EDT, a line of strong thunderstorms was along a line
extending from near Murrayville to Scottdale, and moving southeast at
40 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, Gainesville, Lawrenceville, Decatur, Conyers, Winder,
Monroe, Covington, Jefferson, Commerce, Cumming, Dahlonega,
Cleveland, Watkinsville, Homer, Peachtree Corners, Sandy Springs,
Dunwoody, Duluth, and Sugar Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3459 8364 3454 8362 3451 8367 3444 8362
3449 8354 3446 8340 3432 8339 3426 8334
3420 8340 3414 8336 3385 8340 3379 8347
3381 8351 3346 8385 3374 8435 3396 8431
3405 8410 3405 8412 3410 8422 3461 8402
TIME...MOT...LOC 1448Z 302DEG 35KT 3445 8392 3379 8425
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 11:15 AM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1115 AM EDT Sat May 25 2024
GAZ023>025-027-034>037-044>049-054>057-251545-
Morgan GA-Banks GA-Fayette GA-Walton GA-Rockdale GA-Gwinnett GA-
Newton GA-Henry GA-South Fulton GA-Madison GA-Hall GA-Jackson GA-
Barrow GA-Clayton GA-DeKalb GA-Spalding GA-Clarke GA-Oconee GA-
1115 AM EDT Sat May 25 2024
...Strong thunderstorms will impact portions of northeastern
Spalding, southern DeKalb, northern Fayette, southeastern Gwinnett,
Clarke, southeastern Hall, Jackson, Madison, Newton, Rockdale,
Oconee, Barrow, northwestern Morgan, Banks, Henry, Walton, south
central Fulton and Clayton Counties through 1145 AM EDT...
At 1115 AM EDT, a line of strong thunderstorms was along a line
extending from near Gillsville to near Harbin to near Sandy Creek,
and moving southeast at 40 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, McDonough, Fayetteville, Conyers, Winder, Monroe, Covington,
Jefferson, Commerce, Jonesboro, Watkinsville, Homer, Danielsville,
Athens, City of South Fulton, Stockbridge, Union City, Forest Park,
Snellville, and Riverdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3437 8339 3432 8339 3424 8334 3426 8330
3424 8317 3427 8311 3423 8308 3401 8323
3400 8327 3374 8341 3344 8392 3345 8393
3325 8421 3348 8462 3351 8463 3367 8438
3366 8435 3369 8435 3394 8393 3443 8361
TIME...MOT...LOC 1514Z 295DEG 33KT 3435 8361 3393 8389 3353 8455
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 25, 11:50 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1150 AM EDT Sat May 25 2024
GAZ046>049-053>060-067>071-251630-
Butts GA-Morgan GA-Putnam GA-Fayette GA-Walton GA-Rockdale GA-
Monroe GA-Coweta GA-Jasper GA-Meriwether GA-Newton GA-Pike GA-
Henry GA-Lamar GA-Clayton GA-Upson GA-Spalding GA-
1150 AM EDT Sat May 25 2024
...Strong thunderstorms will impact portions of Spalding,
southeastern Fayette, northern Meriwether, Pike, northern Monroe,
northern Upson, Butts, Newton, south central Rockdale, southern
Morgan, northwestern Putnam, Henry, south central Walton,
southeastern Coweta, southern Clayton, Jasper and Lamar Counties
through 1230 PM EDT...
At 1150 AM EDT, a line of strong thunderstorms was along a line
extending from Oxford to near Luthersville, and moving southeast at
35 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Griffin, McDonough, Covington, Thomaston, Barnesville, Eatonton,
Jackson, Madison, Forsyth, Monticello, Zebulon, Hampton, Locust
Grove, Social Circle, Oxford, Porterdale, Rutledge, Newborn,
Flovilla, and Milner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3313 8485 3368 8380 3353 8328 3347 8328
3345 8326 3344 8326 3342 8324 3314 8377
3313 8381 3312 8380 3287 8426
TIME...MOT...LOC 1550Z 295DEG 29KT 3363 8384 3316 8475
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 25, 11:53 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1153 AM EDT Sat May 25 2024
GAZ027-036>039-047-049>051-251630-
Taliaferro GA-Wilkes GA-Madison GA-Morgan GA-Walton GA-Oglethorpe GA-
Clarke GA-Oconee GA-Greene GA-
1153 AM EDT Sat May 25 2024
...Strong thunderstorms will impact portions of Oconee, central
Morgan, Clarke, southeastern Walton, Greene, northwestern Taliaferro,
northwestern Wilkes, Oglethorpe and Madison Counties through 1230 PM
EDT...
At 1153 AM EDT, a line of strong thunderstorms was along a line
extending from near Pocataligo to Hard Labor Creek State Park, and
moving east at 50 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Madison, Greensboro, Watkinsville, Danielsville, Lexington, Athens,
Union Point, Comer, Winterville, Crawford, Rutledge, North High
Shoals, Colbert, Bostwick, Arnoldsville, Ila, Woodville, White
Plains, Siloam, and Carlton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3346 8302 3345 8304 3362 8366 3402 8342
3404 8336 3405 8339 3408 8338 3425 8328
3424 8317 3427 8311 3423 8308 3417 8310
3415 8306 3405 8299 3403 8293 3401 8294
3398 8286 3399 8284 3397 8278 3398 8273
TIME...MOT...LOC 1553Z 280DEG 45KT 3423 8323 3366 8359
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 6:49 AM EDT | Special Weather Statement | FFC | Dade | 26 min |
| May 25, 7:52 AM EDT | Special Weather Statement | FFC | Dade | 23 min |
| May 25, 8:25 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 35 min |
| May 25, 9:00 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Floyd, Gordon, Murray, Polk and 2 more | 30 min |
| May 25, 9:23 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Paulding, Polk | 29 min |
| May 25, 9:33 AM EDT | Special Weather Statement | FFC | Fannin, Murray | 27 min |
| May 25, 10:10 AM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Hall, Lumpkin, Pickens and 1 more | 35 min |
| May 25, 10:33 AM EDT | Special Weather Statement | FFC | Clayton, Douglas | 27 min |
| May 25, 10:50 AM EDT | Special Weather Statement | FFC | Banks, Barrow, DeKalb, Forsyth, Gwinnett, Hall and 6 more | 25 min |
| May 25, 11:15 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Clarke, Clayton, Fayette, Henry and 6 more | 30 min |
| May 25, 11:50 AM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Lamar, Newton, Pike and 1 more | 40 min |
| May 25, 11:53 AM EDT | Special Weather Statement | FFC | Clarke, Greene, Madison, Morgan, Oconee, Oglethorpe | 37 min |
| May 25, 12:30 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Lamar, Monroe, Pike, Upson | 45 min |
| May 25, 12:37 PM EDT | Special Weather Statement | FFC | Glascock, Taliaferro, Warren, Wilkes | 38 min |
| May 25, 1:03 PM EDT | Special Weather Statement | FFC | Hancock | 27 min |
| May 25, 1:11 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart, Webster | 49 min |
| May 25, 1:16 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson | 44 min |
| May 25, 1:24 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 51 min |
| May 25, 1:38 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens | 52 min |
| May 25, 1:43 PM EDT | Special Weather Statement | FFC | Marion, Schley | 32 min |
| May 25, 1:53 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 52 min |
| May 25, 2:05 PM EDT | Special Weather Statement | FFC | Wilkinson | 25 min |
| May 25, 2:09 PM EDT | Special Weather Statement | FFC | Johnson | 51 min |
| May 25, 2:34 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Treutlen, Wheeler | 41 min |
| May 25, 2:36 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 39 min |
| May 25, 2:42 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 33 min |
| May 25, 2:49 PM EDT | Special Weather Statement | FFC | Houston, Pulaski | 41 min |
| May 25, 2:54 PM EDT | Special Weather Statement | FFC | Macon, Peach, Taylor | 51 min |
| May 25, 3:00 PM EDT | Special Weather Statement | FFC | Crisp | 30 min |
| May 25, 3:33 PM EDT | Special Weather Statement | FFC | Telfair, Wilcox | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.